# SDR GTIA2017071702073

- Difficulty date: July 13, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N632NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 10,756 hours, 4,836 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG ODOR OF SMOKE DURING TAXI OUT FOR TAKE OFF.  ODOR NOTED AT GATE WHILE BOARDING ON APU BLEED, AND BOTH PACKS ON.  PERFORMED TSM 05-50-00-810-831- A TO  IDENTIFY THE CAUSE OF CABIN ODOR OR SMOKE. PERFORMED APU START IAW 49-00-00 AND NORMAL ENGINE AUTO START PROCEDURE IAW AMM 71-00-00. CHECKED BOTH ENGINE DEOILER NO DEFECTS NOTED. CAN NOT DUPLICATE CABIN ODOR IAW TSM 05-50-00.
